Hyphema (Bleeding in Eye) - Treatment

The eMedicineHealth doctors ask about Hyphema (Bleeding in Eye).
What was the treatment for your hyphema (bleeding in eye)?
Share your story with others:
eMedicineHealth appreciates your comment. Your comment may be displayed on the site and will always be published anonymously.

Tell us a bit about your background to make your comments more useful to other eMedicineHealth users. (Optional)

Screen Name: *

Gender of Patient: Male Female

Age Range of Patient:

I am a: Patient Caregiver

Enter your comment (required)

* Screen Name will appear next to the published comment. Please do not include your full name or email address.

By submitting your comment, and other materials (collectively referred to as a "Submission") to eMedicineHealth, you grant eMedicineHealth permission to use, copy, transmit, publish, display, edit and modify your Submission in connection with its Web site. eMedicineHealth will not pay you for your Submission. You represent that you have all rights necessary for eMedicineHealth to use your Submission as set forth above.

Please keep these guidelines in mind when writing your comment:

  • Please make sure you address the question asked.
  • Due to the overwhelming number of comments received, not all comments will be published.
  • When selecting comments to publish, our staff will choose those that are educational and complement the topic. Please try to stay on topic.
  • Your comment may be edited. We would typically edit comments to make them clearer and more readable. We will remove personal information such as last names, email and web addresses, and other potentially harmful information.
  • We will not notify you if your comment has been published. We suggest that you check back on the topic article regularly.
  • We do not provide medical or healthcare advice, treatment, or diagnosis.

Thank you for participating!

I have read and agree to abide by the eMedicineHealth Terms and Conditions and the eMedicineHealth Privacy Policy (required).

To prevent our systems from spam, please complete the following prior to submitting your comment.

Please select the black square:

See what others are saying

Published: May 27

I had a cataract removed, and a lens transplant. The nurses neglected to give me the diuretic pills the doctor had said I needed. With the result a major fluid buildup occurred and I even had pockets of fluid on my face under the eye. The pills were delivered by a nurse from the hospital almost 8 hours after the surgery. A week later the doctor discovered hemorrhaging behind the eye. The result was a needle injected into my eye and tests ordered, along with suggested injection again next month. I think this was the result of neglecting to give me the medication ordered for me. Painful!.